Development of the Minkowski geometry of numbers.


New York, Dover Publications [1964] .

Location Call Number Status Consortium Loan
George Washington
WRLC Shared Collections Facility
v.1-v.2
WRLC Shared Collections Facility
QA 241 .H25 1964 v.1 Off-site
Request
WRLC Shared Collections Facility
QA 241 .H25 1964 v.2 Off-site
Request
American
WRLC Shared Collections Facility
v.1-v.2
WRLC Shared Collections Facility
QA241 .H25 v.1 Off-site
Request
WRLC Shared Collections Facility
QA241 .H25 v.2 Off-site
Request
Georgetown
RIGGS Storage
QA241 .H25 1964 vol. 1 Available Request
RIGGS Storage
QA241 .H25 1964 vol. 2 Available Request
Other Title Geometry of numbers
Subjects Minkowski, Géométrie de.
Minkowski, H. (Hermann), 1864-1909.
Minkowski, Hermann, (1864-1909)
Minkowski, Hermann, 1864-1909.
Nombres, Théorie des.
Number theory.
Description 2 volumes (xix, 839 pages) illustrations 22 cm
Copyright Date [1964]
©1939
Notes "A sequel to ... Foundations of the theory of algebraic numbers."
"Unabridged and unaltered republication of the work first published ... in 1939 ... in one volume."
Includes bibliographical references.
Contents Contiene: Vol. 1 -- Vol. 2.
Network Numbers (OCoLC)1016070
(OCoLC)ocm01016070
WorldCat Search OCLC WorldCat
WorldCat Identities Hancock, Harris, 1867-1944.
Publication timeline, list of works, related names and subjects and other information

Services

Export citation to: RefWorks